# SDR CA960612030

- Difficulty date: November 2, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Aerosp ATR-42
- Engine: Pwa PW120
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Bearing
- Part number: 311362301
- Condition: Disintegrated
- Location: Gas Gen Nr 5 Brg
- Part time: 6,339 hours
- Stage of operation: CR
- Nature of condition: A
- Precautionary procedure: A, E

## Discrepancy

(CAN)IN CRUISE, SMOKE IN COCKPIT AND FLAMES OBSERVED COMING FROM ENGINE EXHAUST DUCT. ENGINE SECURED. GAS GENERATOR CHIP DETECTOR HAD LARGE AMOUNTS OF FLAKES AND FILINGS. #5 BEARING FAILED WITH MAJOR ROLLE R END WEAR ON THE REAR OF EACH ROLLER AND DISTORSION ON ALL OF THE BEARING CAGE ROLLER POCKETS. POSSIBLE OIL STARVATION.
